MAUDE Adverse Event Report: JJGC S.A. HELIX SHORT ACQUA IMPLANT 5.0X4.0; Endosseous Dental Implant

JJGC S.A. HELIX SHORT ACQUA IMPLANT 5.0X4.0; Endosseous Dental Implant
Catalog Number 140.1070
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Fibrosis (3167); Hyperresponsive to stimuli (4538)
Date of Event 06/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2026 in ada 30.Details of surgery: implant surface not completely covered with bone.On (b)(6) 2026, non-osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: mobility, bleeding and increased sensitivity.No further patient complications were reported.

Brand Name
HELIX SHORT ACQUA IMPLANT 5.0X4.0
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key50118389
Report Number0001222315-2026-002352
Device Sequence Number16072497
Product Code DZE
UDI-Device Identifier07899878057857
UDI-Public07899878057857
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/03/2026
Report Date (Section F) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number140.1070
Device Lot NumberLACT3
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/08/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/03/2026
Device Age29 MO
Event Location Other
Date Report to Manufacturer07/08/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale